MAUDE Adverse Event Report: MEDTRONIC MEXICO ARTHROSCOPE

MEDTRONIC MEXICO ARTHROSCOPE
Catalog Number K09A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent percutaneous vertebroplasty due to compression fracture of primary osteoporosis.Intra-op, after ibt preparation, the error occurred on the digital screen, the balloon was inserted without seeing the digital screen and was inflated, and the balloon ruptured at about the third inflation.The procedure was successfully completed with the new product and without any delay.There were no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: visual examination confirmed the display does not appear to be damaged.Functional inspection revealed the display would not turn on and the balloon has been ruptured.The rupture is a pinhole near the proximal peak.This rupture is consistent with the balloon coming in contact with bone spurs when the balloon is inflated in the vertebral body.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9399787
Report Number9612164-2019-04973
Device Sequence Number3231544
Product Code HRX
UDI-Device Identifier00763000025595
UDI-Public00763000025595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK09A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1